# SDR SWAA2024090316746

- Difficulty date: July 25, 2024
- Submitted: September 3, 2024
- Operation: Air carrier
- Aircraft: N259WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 35554
- Aircraft time: 59,213 hours, 35,661 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON WEB LOCATED BTW BS 277 TO BS 294.5 RBL 1 AT FWD GALLEY AREA 2024-458667<[01] REPLACED WEB AND FASTENERS LOCATED BTW BS 277 TO BS 294.5 RBL 1 AT FWD GALLEY AREA IAW B737-700 SRM 51-40-02; DWG 141A5400 SHEET: 20 REV: - AND SRM 51-10-02 Ï¿½TEM 9; SEE INDIVIDUAL SIGN OFF BELOW;[02] TASK COMPLETED  SEE INDIVIDUAL SIGN OFF BELOW
